Logotipo do repositório

Geometrical logarithmic and trigonometric hypercomplex functions of quaternionic type

Carregando...
Imagem de Miniatura

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Quaternionic theory has greatly been developed in recent years [1-12]. Thus, in our view, the study of trigonometric and logarithmic type quaternionic functions is important for the determination and realization of a hyper complex theory. In this paper, we intend to give a geometrical foundation for both logarithmic and trigonometric hyper complex functions based on the exponential function of quaternionic type recently introduced by Borges, Marão and Machado in their paper entitled Geometrical octonions II: Hyper regularity and hyper periodicity of the exponential function appearing. © 2011 Pushpa Publishing House.

Descrição

Idioma

Inglês

Citação

Far East Journal of Mathematical Sciences, v. 50, n. 1, p. 45-53, 2011.

Financiadores

Publicações relacionadas

Unidades

Tipo de item:Unidade,
São José do Rio Preto, Instituto de Biociências, Letras e Ciências Exatas - IBILCE
IBILCE
Campus: São José do Rio Preto

Departamentos

Cursos de graduação

Programas de pós-graduação